Open Access
Translator Disclaimer
July 2010 Criteria for singularities of smooth maps from the plane into the plane and their applications
Kentaro Saji
Hiroshima Math. J. 40(2): 229-239 (July 2010). DOI: 10.32917/hmj/1280754423

Abstract

We give useful criteria for lips, beaks and swallowtail singularities of a smooth map from the plane into the plane. As an application of the criteria, we discuss the singularities for a Cauchy problem of single conservation law.

Citation

Download Citation

Kentaro Saji. "Criteria for singularities of smooth maps from the plane into the plane and their applications." Hiroshima Math. J. 40 (2) 229 - 239, July 2010. https://doi.org/10.32917/hmj/1280754423

Information

Published: July 2010
First available in Project Euclid: 2 August 2010

zbMATH: 1223.57028
MathSciNet: MR2680658
Digital Object Identifier: 10.32917/hmj/1280754423

Subjects:
Primary: 57R45

Rights: Copyright © 2010 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.40 • No. 2 • July 2010
Back to Top